# SDR DALA2018091005526

- Difficulty date: September 9, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 64,754 hours, 27,363 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD TRUNNION FAIRING DAMAGED. RMVD RT WING INBD AFT FLAP FAIRING PER AMM 27-51. REMOVED DAMAGE AND INSTALLED REPAIR PER SRM 57-51-70 SANDED, CLEANED AND PAINTED REPAIR AS REQUIRED PER SRM 57-51-70. REINSTALLED FAIRING PER AMM 27-51.
